# SDR AALA2020072749001

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,632 hours, 25,178 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - INTERMITTENT SPEED LIMIT INDICATION ON CAPTAIN'S PRIMARY FLIGHT DISPLAY (PFD).  LOW AIRSPEED WARNING HOOK DISAPPEARS AT SAME  TIME.  REMOVED AND REPLACED LEFT ANGLE OF ATTACK (AOA) SENSOR PER AMM 34-21-05, ALL REQUIRED CHECKS PASS.
